Pinned states in Josephson arrays: A general stability theorem

File Description SizeFormat 
9805405v1.pdfAccepted version128.83 kBAdobe PDFView/Open
Title: Pinned states in Josephson arrays: A general stability theorem
Authors: Barahona, M
Strogatz, SH
Item Type: Journal Article
Issue Date: 1-Sep-1998
URI: http://hdl.handle.net/10044/1/12568
DOI: http://dx.doi.org/10.1103/PhysRevB.58.5215
ISSN: 0163-1829
Publisher: AMERICAN PHYSICAL SOC
Start Page: 5215
End Page: 5218
Journal / Book Title: PHYSICAL REVIEW B
Volume: 58
Issue: 9
Copyright Statement: © 1998 The American Physical Society
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons